# SDR CALA2013073090072

- Difficulty date: July 29, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 46,877 hours, 10,000 cycles
- Engine: Pwa PW4077
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3L, NR 3, LT PASSENGER ENTRY DOOR, FLIGHT LOCK COMMAND-FLT LOCK RELAY-SENSOR DISAGREEMENT.
